# SDR QMLA2017022717022

- Difficulty date: February 27, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N146DU
- Make and model: Bolkms BK117C2
- Aircraft serial: 9474
- Aircraft time: 2,406 hours, 6,363 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: B535M2093202
- Condition: Cracked
- Location: Tailboom
- Part time: 2,406 hours, 6,363 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A .780 INCH CRACK FOUND IN THE UPPER FRAME DURING INSPECTION OF TAIL BOOM AFTER REMOVAL OF HORIZONTAL STABILIZER.  REPLACED THE UPPER AND LOWER FRAMES.
